# SDR SWAA2013012812041

- Difficulty date: January 10, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 595604043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT - FWD BULKHEAD - LINER SUPPORT STRIP CRACKED AT STA 813 LEFT AND RIGHT SIDES.  REMOVED AND REPLACED AFT PIT FWD BULKHEAD 5956040-43, 596040013 5956040-41 AND 5956040-11 INTERCOSTALS IAW B717 SRM 51-41-08 AND 51-41-02
